# SDR CALA2013081390425

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,798 hours, 14,840 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AILERON LOCK" ILLUMINATED AT LOW SPEED.  EICAS MESSAGE AILERON LOCKOUT DISPLAYED.  OTBD AILERONS DID NOT INDICATE NORMAL-LOCKED OUT-BOTH.  CARRIED OUT TEST IAW MM 27-11-44 & FIM 27-11-00 ALL OPS & INDICATIONS NOW OK.
